# SDR P5CA9700288

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SKIN CRACKED - OUTBOARD SIDE AT CORNER DOUBLER BELOW TEXAS DOUBLER.  REPAIRED PER BOEING SRM 54-30-03.
